# SDR R61A201411051162

- Difficulty date: November 5, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 26,636 hours, 19,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Screw
- Part number: NAS1801089
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  WASTE SERVICE DOOR BONDING BRACKET ON FUSELAGE SIDE IS CORRODED AROUND SCREWS. MAINTENANCE R & R SCREWS IAW NE 06-001.
